# SDR UALA2013030801391

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,446 hours, 13,784 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2780540102
- Part serial: 104
- Condition: Inoperative
- Location: Apu Bleed Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED VALVE INOPERATIVE CLOSED.    FLT CREW CONFIRMED VALVE CLOSED.  REPLACED APU BLEED VALVE PER AMM, OPS CHECK GOOD WITH NO DEFECTS NOTED.
